# SDR 2018FA0000355

- Difficulty date: September 2, 2018
- Submitted: September 5, 2018
- Operation: General aviation
- Aircraft: N20095
- Make and model: Cessna 172
- Aircraft serial: 17261005
- Aircraft time: 13,663 hours
- Engine: Lyc AEIO320E2B
- Engine time: 9,114 hours
- Propeller: Mcauly 1C160DTM
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 60066PLY
- Condition: Blown
- Location: Zone 700
- Part time: 30 hours, 30 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING THE PILOT EXPERIENCED A TIRE BLOW OUT UPON LANDING AT KDPA. UPON INSPECTION, FOUND THE TIRE WAS BROKEN AT THE CAPPED TREAD WHICH ALSO BLEW OUT THE VALVE STEM OF THE INNER TUBE CAUSING A FLAT TIRE.
